# SDR CKSA98662

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B065486
- Condition: Corroded
- Location: Bs 1770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO AREA ZONE 100, STA 1770 RBL 24 WL 118 HAS AN AREA 0.4 X 0.6 OF EXFOLIATED CORROSION ON SEAT TRACK 65B06548-6.  REPAIRED IAW ASA CKF-AMD-096 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR CKF-AMD-096, CPCP TASK CARD NR C53-110-01-03.
